MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER
Catalog Number 53814G
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient said m3 go made him bleed.It is unclear if lot number was requested.No medical intervention was reported.No additional information was provided.(female wicks used) per follow up information received via phone on (b)(6) 2025, it was reported that the customer used two catheters.Customer stated that the first one was very dry and so decided to try another one.Customer stated that there was barely any lubricate.Customer stated that he proceeded to try to insert the catheter and in doing so it caused bleeding.Customer stated that he reached out to his urologist to mention but did not have to seek any additional intervention.Customer stopped use and switched to a different.No medical intervention was reported.
 
Event or Problem Description
It was reported that the patient said m3 go made him bleed.It is unclear if lot number was requested.No medical intervention was reported.No additional information was provided.(female wicks used) per follow up information received via phone on 07aug2025, it was reported that the customer used two catheters.Customer stated that the first one was very dry and so decided to try another one.Customer stated that there was barely any lubricate.Customer stated that he proceeded to try to insert the catheter and in doing so it caused bleeding.Customer stated that he reached out to his urologist to mention but did not have to seek any additional intervention.Customer stopped use and switched to a different.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: 1.Always wash hands prior to use.2.Open the catheter package by gripping the white v notch and tearing downwards until insertion sleeve is fully exposed.3.If desired, use the adhesive label on the back of the package to hang the package on a nearby dry vertical surface while preparing to catheterize.4.Clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6 from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.Note: if you are using a coudé tip catheter, the raised notch on the catheter funnel will indicate the orientation in which the tip curves upward.Ensure that the coudé indicator notch is facing upwards during insertion.6.Keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal: 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3 GO MALE CATHETER WITH SUREGRIP
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22828105
Report Number1018233-2025-06834
Device Sequence Number4564779
Product Code EZD
UDI-Device Identifier00801741136962
UDI-Public(01)00801741136962
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number53814G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale